The Cause Of Headache If Not A Blood Donor For 3 Months?
Hello good afternoon, I want to ask, do blood donors have certain side effects, in the example case I have a relative whose body feels heavy or dizzy when not donating blood for more than 3 months. Is that true?
Thank you for asking HealthReplies.com.
Blood donors are known to have a variety of benefits, not only for those who use their blood, but also for the donor. Donate blood regularly according to a variety of literature both to maintain mental health (reduce stress and negative thoughts), minimize the risk of heart disease and cancer, as well as get a free health check. If the donor's condition is healthy and prime, blood donation is not a dangerous action. In some people, after blood donation, indeed complaints can arise such as nausea, dizziness, pain, and loss of balance. However, this complaint will usually improve within a few moments after the blood donor by resting. To minimize the risk of dangerous complications after blood donation, donors will usually be required to undergo a series of medical tests in advance to determine whether he is the right candidate to donate blood, or not.
The condition of your relatives who often feel heavy and dizzy on their heads if they don't donate blood for more than 3 months can be caused by the effects of their blood donation, but it can also be due to other causes. For people who are accustomed to donating blood, after blood donation, he will feel his body fitter and healthier. This can cause the sensation of being unfit and unhealthy when not donating blood for a long time. In addition, it can also be a severe sensation and dizziness in the head that your relatives experience can also be caused by migraines, vertigo, tension headaches, hypertension, anemia, hypoglycemia, brain tumors, psychosomatic disorders, and so on.
If the complaint improves after your relatives donate blood, often this condition is not dangerous. However, if there is a feeling of severe headaches and dizziness that is very heavy, especially accompanied by vomiting, blurred vision, convulsions, stiff neck, weakness, cold sweat, fever, and so on, we recommend that you invite your relatives to check their complaints directly to the doctor so that handled appropriately yes .. Meanwhile, so that the feeling of weight and dizziness in his head subsided, you can remind your relatives to get more rest and take the drug paracetamol so that the complaints improve.
I hope this helps.